MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER; INTRODUCER CATHETER

VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER; INTRODUCER CATHETER
Model Number 7195V
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A returned product evaluation was unable to be completed as no product was returned.Multiple attempts were made to obtain further information and device return for investigation; however, no response was received.Device history record was reviewed for this lot and no nonconformances were related to this event, therefore supporting the device met material, assembly and performance specifications.Root cause for this complaint cannot be confirmed.
 
Event or Problem Description
Copy of mdr and letter received october 30, 2018 from hospital site.Patient was to have heart cath.Access to right femoral artery.4f micro-puncture introducer inserted on wire, scalpel was used to widen insertion site, proximal half micropuncture sheath removed from wire noting distal portion of sheath remained in the femoral artery.We were unable to retrieve distal portion of sheath.Vascular surgery consulted and took patient to the or to retrieve sheath.Patient remained stable throughout the incident and patient admitted to hospital.

Brand Name
MICRO-INTRODUCER
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key8115188
Report Number2134812-2018-00088
Device Sequence Number1653272
Product Code DYB
UDI-Device IdentifierM2067195V0
UDI-PublicM2067195V0
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K180913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number7195V
Device Lot Number630972
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2018
Initial Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR